# SDR 2001UALA00984

- Difficulty date: June 11, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 29,140 hours, 10,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENTED STA 1688-1701, STR 18R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND TRIPLER.
